Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having nausea, food craving, bloated stomach, lower back pain and swelling in the feet and hands. Pregnant?

hello,im writing bc i have concern.ive had a postpartum tubal 7 years ago and now im having problems ive missed 2 periods im slighly nauseated,craving certain foods,have bad headaches ,bloated stomach,lower back pain ,stomach cramps(like period) moody,hungry all the time, hands and feet r swelling,have taken 2 hpt and r neg..whats going on??
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As you underwent tubectomy there is less chances for pregnancy.
Some amount of irregularity is common in menstrual cycle.
That can occur due to many causes like poly cystic ovary disease, thyroid abnormalities etc.
The symptoms you are experiencing could be part of premenstrual syndrome also.
So you better consult gynecologist once and get examined, go for ultrasound to find out the possible cause for your problem and take treatment accordingly.

Take care.

Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor